# SDR 98ZZZX1229

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LT WING TIP REMOVEABLE RIB PANEL HAS A FEW CRACKS IN IT.  PATCHED SAID CRACKS IAW BAE STD PRACTICES AND AIR WISC MM PSI REF:  AW-57-20-9412-06.
